# SDR CALA2013121893766

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS APPROXIMATELY 1" X 3-4" DENT APPROXIMATELY 1 - 2" BELOW DOUBLER REPAIR & 28" AFT OF DOOR 2 LT.  DENT WITHIN LIMITS OF SRM 52-00-01 AREA HAS BEEN NDT NO CRACKS FOUND.  MEASURE DENT A=.80, Y=.054  A-Y=18.5, OUT OF LIMITS IAW SRM 53-00-01,FIG101, DETAIL III.  REMOVED EXISTING DOUBLER & INSTALLED NEW REPAIR DOUBLER IAW SRM 53-00-01,REPAIR 3.
